# SDR 97ZZZX1996

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd Non Return
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BNA - FLT 102 - TOTAL LOSS OF HYDRAULIC POWER.  MANUALLY PUMPED GEAR DOWN.  REPLACED CRACKED NON-RETURN VALVE.  ACFT TT:  8,453 HOURS.
